# SDR MASA2011053102907

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,673 hours, 12,673 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B A-SKID CAUTION LEFT I/B A-SKID CAUTION.  R2 LEFT I/B XDUCER & REPAIRED WIRING.
